# SDR C2XA09IA218

- Difficulty date: August 30, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 19,454 hours, 14,711 cycles
- System (JASC): 3140 · Central Computers
- Part: Circuit Card
- Part number: 701700083430
- Part serial: 00022972
- Condition: Inoperative
- Location: Nr 1
- Part time: 19,372 hours, 14,270 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2308, THE CREW REPORTED A LOSS OF N1, ITT DATA, A DAU FAIL MESSAGE, AND A FUEL IMBALANCE ON CLIMB.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE IC600, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
